Alert archive / Minnesota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 11, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 22, 2015, 5:49 AM CDT for Dodge County, Mower County, Minnesota. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2015, 5:49 AM CDT (10:49 UTC)
- Expired
- Jun 22, 2015, 6:45 AM CDT
- In force
- 56 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Dodge County, MN, Mower County, MN
The radar
The La Crosse radar (KARX), 127 km from the middle of the area, began a volume at 10:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 10.8 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 2425 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
817
WUUS53 KARX 221049
SVRARX
MNC039-099-221145-
/O.NEW.KARX.SV.W.0011.150622T1049Z-150622T1145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
549 AM CDT MON JUN 22 2015
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MOWER COUNTY IN SOUTHEASTERN MINNESOTA...
SOUTHERN DODGE COUNTY IN SOUTHEASTERN MINNESOTA...
* UNTIL 645 AM CDT
* AT 546 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROSE
CREEK...OR NEAR AUSTIN...MOVING EAST AT 25 MPH. OTHER SEVERE
THUNDERSTORMS WERE CROSSING INTERSTATE 35 AND WILL APPROACH
HAYFIELD.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THESE SEVERE THUNDERSTORMS WILL BE NEAR...
ROSE CREEK AND BROWNSDALE AROUND 600 AM CDT.
ADAMS AND HAYFIELD AROUND 610 AM CDT.
LE ROY AROUND 630 AM CDT.
GRAND MEADOW AROUND 635 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
RAMSEY...LANSING...RACINE...MAYVILLE AND DEXTER.
OTHER THUNDERSTORMS WILL APPROACH FROM THE WEST IN THE NEXT
HOUR OR SO WITH STRONGER WIND GUSTS POTENTIALLY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4403 9304 4403 9268 4383 9269 4383 9245
4350 9245 4350 9305
TIME...MOT...LOC 1046Z 252DEG 21KT 4358 9291
HAIL...1.25IN
WIND...60MPH
$$
SHEA2 follow-up statements
175
WWUS53 KARX 221112
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
612 AM CDT MON JUN 22 2015
MNC039-099-221145-
/O.CON.KARX.SV.W.0011.000000T0000Z-150622T1145Z/
MOWER MN-DODGE MN-
612 AM CDT MON JUN 22 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR MOWER AND SOUTHERN DODGE COUNTIES...
AT 610 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ADAMS...OR 13 MILES EAST
OF AUSTIN...MOVING NORTHEAST AT 30 MPH. OTHER STRONG TO SEVERE STORMS WERE
CROSSING INTERSTATE 35 WITH MORE STORMS COMING TOWARDS THE AREA FROM THE WEST.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO TREES OR POWER LINES.
THIS SEVERE STORM WILL BE NEAR...
HAYFIELD AROUND 615 AM CDT.
GRAND MEADOW AROUND 625 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
RAMSEY...LANSING...RACINE...MAYVILLE AND DEXTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
REMAIN INDOORS AND BE ALERT FOR EVEN STRONGER STORMS DURING THE NEXT COUPLE
HOURS.
&&
LAT...LON 4403 9304 4403 9268 4383 9269 4383 9245
4350 9245 4350 9305
TIME...MOT...LOC 1110Z 240DEG 27KT 4365 9270
HAIL...0.88IN
WIND...60MPH
$$
SHEA424
WWUS53 KARX 221129
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
629 AM CDT MON JUN 22 2015
MNC039-099-221145-
/O.CON.KARX.SV.W.0011.000000T0000Z-150622T1145Z/
MOWER MN-DODGE MN-
629 AM CDT MON JUN 22 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR MOWER AND SOUTHERN DODGE COUNTIES...
AT 628 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR DODGE CENTER TO NEAR SPRING VALLEY...MOVING NORTHEAST AT 20
MPH. BUT ANOTHER LINE OF STORMS WITH STRONG WIND GUSTS WAS APPROACHING BEHIND
THIS AND WILL SWEEP INTO THE AREA BEFORE 715 AM.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
KASSON AROUND 645 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
RAMSEY...LANSING...RACINE...MAYVILLE AND DEXTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4403 9304 4403 9268 4383 9269 4383 9245
4350 9245 4350 9305
TIME...MOT...LOC 1128Z 223DEG 18KT 4399 9288 4365 9249
HAIL...<.75IN
WIND...60MPH
$$
SHEAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 2:59 AM CDT, 2 hours 50 minutes earlier.
Area forecast discussion, Jun 22, 2:59 AM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 259 AM CDT MON JUN 22 2015 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 259 AM CDT MON JUN 22 2015 ALL EYES AGAIN ON THE CONVECTION EXPECTED TO IMPACT THE AREA TODAY. A COUPLE OF AREAS TO WATCH. FIRST AREA OF THUNDERSTORMS ALONG AN EAST-WEST LINE ACROSS NORTHERN IA ON THE NOSE OF THE BEST WARM/MOIST ADVECTION. THIS LINE DRIFTING SLOWLY NORTHWARD AS IT IS ANCHORED TO A WARM FRONT/TROUGH. ANTICIPATE THIS DRIFTING INTO THE NORTHEAST IA BEFORE AROUND SUNRISE...AND INTO SOUTHEAST MN AROUND 12Z. MODELS FORECAST INCREASING ELEVATED INSTABILITY TO GO ALONG WITH THE HIGH BULK SHEAR OVER 60KTS...SO SOME OF THESE STORMS COULD INTENSIFY AND PRODUCE LARGE HAIL AND DAMAGING WINDS. MEANWHILE TO OUR WEST...SEVERAL CLUSTERS OF STORMS WERE ONGOING ACROSS EASTERN SD AND WESTERN MN. THESE STORMS WERE PRODUCING HAIL AND DAMAGING WINDS AND WERE RACING EASTWARD TOWARD THE REGION. THESE STORMS ARE DRIVEN BY A POTENT SHORT WAVE...WITH A PIECE MOVING THROUGH ND AND A STRONGER PIECE DROPPING IN FROM SASKATCHEWAN. THESE STORMS ARE ON TARGET TO MOVE INTO THE AREA BY MID-MORNING. GIVEN THAT THIS IS TYPICALLY A DIURNAL LULL TIME FOR STRONG STORMS...IT IS EXPECTED THAT THEY WILL BE WEAKENING TO SOME DEGREE. BUT GIVEN THE STRONG DYNAMICS IT IS POSSIBLE THAT THEY WILL CONTINUE TO REMAIN STRONG OR SEVERE AS THEY MOVE THROUGH. CURRENTLY...SPC HAS A SEVERE THUNDERSTORM WATCH FOR ALL OF SOUTHERN MN UNTIL 9 AM... EXCEPT FOR OUR 7 COUNTIES. IF STORMS CONTINUE TO BE STRONG...OUR COUNTIES COULD BE ADDED. IT IS EXPECTED THAT THE BULK OF THE STORMS WILL BE MOVING QUICKLY THROUGH THE AREA DURING THE MORNING...AND DEPARTING BY EARLY AFTERNOON. BUT JUST AS WE REACH THE MAXIMUM HEATING TIME OF DAY... THE TRAILING COLD FRONT OF THE MAIN SYSTEM WILL BE MOVING THROUGH FOR THE AFTERNOON HOURS. NEARLY ALL OF THE MODELS SUGGEST NEW CONVECTION WILL FIRE ALONG THE FRONT...BUT JUST HOW MUCH WILL BE THE BIG QUESTION. WILL WE HAVE TIME TO RECOVER FROM THE MORNING ACTIVITY WITH ENOUGH INSTABILITY? THE HIGHEST LIKELIHOOD FOR THIS WILL BE OVER THE FAR SOUTHEAST AND EAST COUNTIES OF OUR SERVICE AREA DURING THE AFTERNOON AND EARLY EVENING. BUT THERE MAY NOT BE ENOUGH TIME AND/OR SUPPORT FOR THESE TO BECOME SEVERE AGAIN. THIS WILL NEED TO BE MONITORED THROUGH THE DAY AS THE SITUATION EVOLVES BEHIND THE INITIAL CONVECTION. GIVEN THE AMOUNT OF SHEAR...ANY STORMS THAT DO DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE. BEHIND THE FRONT...BRISK NORTHWEST WINDS WILL QUICKLY DROP TEMPERATURES AND HUMIDITY...WITH CLEARING SKIES. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 259 AM CDT MON JUN 22 2015 HIGH PRESSURE WILL PROVIDE A DRY DAY ON TUESDAY. BUT THE NORTHWEST FLOW REGIME WILL KEEP THE PARADE OF SYSTEMS COMING. THE FRONTAL BOUNDARY WHICH WILL BE LINGERING TO OUR SOUTH WILL BEGIN MOVING BACK NORTH AGAIN BY WEDNESDAY...AND AS WEAK SHORT WAVES MOVE THROUGH THE FLOW THEY WILL HELP TO TRIGGER CONVECTIVE ACTIVITY AS THE MOIST AND UNSTABLE AIR MOVES UP AND OVER THE BOUNDARY. THIS COULD BRING SOME RAIN TO THE SOUTHERN PORTION OF THE FORECAST AREA AS EARLY AS TUESDAY NIGHT...WITH THE REMAINDER OF THE REGION HAVING RAIN CHANCES WEDNESDAY THROUGH THURSDAY. STORMS WEDNESDAY AFTERNOON AND EVENING COULD BE ON THE STRONG SIDE...SO WILL HAVE TO MONITOR FOR SEVERE POTENTIAL. BEYOND THURSDAY...CONFIDENCE IN THE FORECAST IS LOWERING AS THE UPPER LEVEL PATTERN BEGINS TO SHIFT TO MORE OF A NORTHWEST FLOW. THE MAIN POLAR VORTEX SHIFTS SOUTHWARD INTO HUDSON BAY BY THE END OF THE WEEK...WITH MORE OF A FLOW OF COOLER AIR INTO THE REGION EXPECTED. BUT THE VARIOUS MEDIUM RANGE MODELS DIFFER AS TO THE DEGREE OF COLD INTRUSION. THE UNFORTUNATE SIDE EFFECT OF THIS COOLER AIR /BESIDES THE BELOW NORMAL TEMPERATURES/ IS THAT STEEP LAPSE RATES AND STRONG SUNSHINE POINT TO THE POSSIBILITY OF DIURNALLY DRIVEN SHOWER ACTIVITY. THUS HAVE OPTED TO KEEP LOW CHANCES FOR RAIN IN THE FORECAST FOR MUCH OF THE EXTENDED PERIOD. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT) ISSUED AT 1105 PM CDT SUN JUN 21 2015 THUNDERSTORMS WILL IMPACT KRST/KLSE EARLY MONDAY MORNING. STRONG TO SEVERE STORMS LOOK LIKELY....WITH 10-16Z TIME FRAME CURRENTLY LOOKING LIKE THE PERIOD CARRYING THE HIGHEST RISK. WESTERLY WIND GUSTS OF 30 TO 40 MPH ARE POSSIBLE...ALONG WITH VERY HEAVY RAIN. EXPECT IFR/MVFR CIGS/VSBYS WITH THE STORMS. SOME HAIL CAN/T BE RULED OUT EITHER. THIS CONVECTIVE COMPLEX WILL LEAD A COLD FRONT WEST-EAST ACROSS THE REGION...WITH THE FRONT SLIDING THROUGH KRST/KLSE ROUGHLY BETWEEN 18-21Z. THERE COULD BE SCATTERED CONVECTION ALONG THE BOUNDARY AS IT MOVES...AND THEN A SCATTERING OF THE CLOUD DECK BEHIND IT. WINDS WILL PICK UP FROM THE WEST NORTHWEST THOUGH...AND SHOULD BE RATHER GUSTY INTO EARLY MONDAY EVENING. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...MW LONG TERM...MW AVIATION...RIECK
Hazardous weather outlook, Jun 22, 4:20 AM CDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 420 AM CDT MON JUN 22 2015 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-231030- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- 420 AM CDT MON JUN 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL MOVE THROUGH THE REGION THIS MORNING. SOME OF THESE STORMS COULD BE SEVERE WITH LARGE HAIL...DAMAGING WINDS... AND HEAVY DOWNPOURS. STORMS WILL MOVE EAST OF THE AREA BY MID- DAY...BUT AS THE MAIN COLD FRONT MOVES IN THIS AFTERNOON THERE IS THE POTENTIAL FOR ADDITIONAL THUNDERSTORM DEVELOPMENT. LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITH THESE NEW STORMS...WHICH SHOULD MAINLY AFFECT AREAS EAST OF A LINE FROM NEILLSVILLE AND BLACK RIVER FALLS WISCONSIN...DOWN TO OELWEIN IOWA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SATURDAY STORMS WILL BE POSSIBLE FROM TIME TO TIME FROM TUESDAY NIGHT ALL THE WAY THROUGH SUNDAY. AT THIS TIME...IT APPEARS THERE IS A CHANCE FOR SOME OF THE STORMS TO BE STRONG OR SEVERE OVER NORTHEAST IOWA AND SOUTHWEST WISCONSIN ON WEDNESDAY. OTHERWISE... ORGANIZED SEVERE WEATHER DOES NOT APPEAR LIKELY THROUGH THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING...AND AGAIN THIS AFTERNOON. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. MW
In the hours before
Special weather statement, Jun 22, 4:38 AM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
438 AM CDT MON JUN 22 2015
IAZ008-MNZ094-221015-
MITCHELL-MOWER-
438 AM CDT MON JUN 22 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT MOWER AND NORTHERN
MITCHELL COUNTIES...
AT 435 AM CDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR HAYWARD...
MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR...
AUSTIN AND LYLE AROUND 455 AM CDT.
STACYVILLE AND ROSE CREEK AROUND 505 AM CDT.
ADAMS AROUND 510 AM CDT.
GRAND MEADOW AROUND 515 AM CDT.
HEAVY DOWNPOURS ARE ALSO OCCURRING WITH THESE STORMS...AND MAY CAUSE
LOCALIZED PONDING OF WATER. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
A LARGER COMPLEX OF STORMS IS ALSO APPROACHING FROM THE WEST AT
SPEEDS OF NEARLY 70 MPH. THESE STORMS WILL ARRIVE IN THE AREA
BETWEEN 630 AND 7 AM. STRONG WINDS ARE EXPECTED WITH THOSE STORMS.
LAT...LON 4373 9305 4377 9256 4333 9256 4338 9302
4350 9303 4350 9305
TIME...MOT...LOC 0935Z 268DEG 41KT 4356 9324
MWSpecial weather statement, Jun 22, 5:15 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 515 AM CDT MON JUN 22 2015 MNZ086-087-094-095-221100- OLMSTED-FILLMORE-DODGE-MOWER- 515 AM CDT MON JUN 22 2015 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MOWER...DODGE... FILLMORE...AND OLMSTED COUNTIES... AT 513 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE EXTENDING FROM NEAR BLOOMING PRAIRIE TO NEAR AUSTIN...AND MOVING EAST AT 30 MPH. WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE STORMS...ALONG WITH HEAVY DOWNPOURS. THESE STORMS WILL BE NEAR... BROWNSDALE AND ROSE CREEK AROUND 520 AM CDT. HAYFIELD AND ADAMS AROUND 530 AM CDT. LE ROY AROUND 545 AM CDT. GRAND MEADOW AROUND 550 AM CDT. BYRON AROUND 555 AM CDT. STEWARTVILLE AROUND 600 AM CDT. HEAVY DOWNPOURS ARE ALSO OCCURRING WITH THESE STORMS...AND MAY CAUSE LOCALIZED PONDING OF WATER. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. A LARGER COMPLEX OF STORMS IS ALSO APPROACHING FROM THE WEST AT SPEEDS OF NEARLY 70 MPH. THESE STORMS WILL ARRIVE IN THE AREA BETWEEN 630 AND 7 AM. STRONG WINDS ARE EXPECTED WITH THOSE STORMS. LAT...LON 4396 9305 4407 9244 4351 9244 4350 9305 TIME...MOT...LOC 1013Z 255DEG 26KT 4383 9299 4354 9286 MW
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 4:38 AM CDT | Special Weather Statement | ARX | Mower | 37 min |
| Jun 22, 5:15 AM CDT | Special Weather Statement | ARX | Mower | 45 min |
| Jun 22, 6:04 AM CDT | Special Weather Statement | ARX | Dodge, Fillmore, Mower, Olmsted | 56 min |
| Jun 22, 6:28 AM CDT | Flash Flood Warning | ARX | Mower | 4 hr |
| Jun 22, 6:42 AM CDT | Severe Thunderstorm Warning | ARX | Dodge, Fillmore, Mower, Olmsted | 50 min |
| Jun 22, 7:32 AM CDT | River Flood Warning | ARX | Mower | 34 hr |
| Jun 22, 7:58 AM CDT | Wind Advisory | ARX | Dodge, Fillmore, Mower, Olmsted, Wabasha | 3 hr |
| Jun 22, 8:08 AM CDT | River Flood Warning | ARX | Mower | 61 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.